# SDR HALA2019070100337

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 8,345 hours, 1,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 43261590003
- Part serial: 00332
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT SMOKE LAVATORY DET FAULT ECAM APPEARED FOR FORWARD LAV. LAV SHUT AND LOCKED.  T/S PER TSM 26-17-00-810-859-A FOUND SMOKE DET DEU B LAV 11 FAULT. REPLACED SMOKE DETECTOR REF AMM 26-17-15 OPS CK NML.
